Accessibility navigation


Preconditioners for inhomogeneous anisotropic problems in spherical geometry

Brown, D. E., Nichols, N. K. and Bell, M. J. (2005) Preconditioners for inhomogeneous anisotropic problems in spherical geometry. International Journal For Numerical Methods In Fluids, 47 (10-11). pp. 1213-1219.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4920

Centaur Editors: Update this record

Page navigation